In May this year, I went to the hospital for treatment due to heart fatigue. The results showed that the heart was enlarged and the legs were a little swollen. The doctor changed the high blood pressure medicine and took irbesartan tablets + spironolactone tablets until now. However, I found that I was dizzy these days. The blood pressure was measured at high pressure 150 / low pressure 110. What should I do in this situation? Should I change the medicine or add the medicine? Heart problem, please help me think about it. Thank you, teacher ~
Hello, according to what you said, this is still a heart problem. It belongs to myocardial ischemia, poor blood supply to the heart, and accompanied by the symptoms of cardiac insufficiency. You have to continue to take medicine. It is suggested that you cooperate with Shexiang Baoxin Pill and conditioning. You should pay attention to controlling the intake of liquid at ordinary times to avoid aggravating edema. This diuretic must be taken regularly.
According to your description, you are caused by long-term hypertension, heart overload, left ventricular overload and heart enlargement. Poor control of hypertension can lead to lower limb edema. Pay attention to rest, avoid overwork, don't eat too salty and spicy, and avoid emotional stimulation. You can go to the hospital and adjust the drug dose through the attending physician to avoid stopping the drug and changing the drug without authorization.
Hello, high pressure 150 and low pressure 110. The blood pressure is relatively high. It is analyzed that your dizziness is caused by the increase of blood pressure. Irbesartan plus spironolactone can both protect the heart and diuresis and reduce the burden on the heart. The treatment scheme is reasonable. You can see how much irbesartan is now. You can add it appropriately within the allowable dose range, or if the heart rate allows, it can be treated with metoprolol or bisoprolol, It is recommended to go to the doctor for further consultation and apply it under the guidance of the doctor.